Connect with others who understand.

sign up log in
About MyHeartDiseaseTeam

Connect with others who understand.

sign up log in
About MyHeartDiseaseTeam
Real members of MyHeartDiseaseTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Else Had Nausea After A Heart Attack On Almost A Daily Basis?

Has Anyone Else Had Nausea After A Heart Attack On Almost A Daily Basis?

A MyHeartDiseaseTeam Member said:

That means he didn’t know the cause.

posted 7 months ago
A MyHeartDiseaseTeam Member said:

How long ago was your heart attack? I had nausea for about two weeks after my last one. A doctor told me it was my body's way of getting back to normal.

posted 8 months ago
A MyHeartDiseaseTeam Member said:

Whenever I over exert myself I will feel nauseated. While I was taking Carvidolol I was always nauseated.
Is it a side effect of the drugs you're on?
My cardiologist changed my meds and I feel so much better.

posted 7 months ago
A MyHeartDiseaseTeam Member said:

I never thought about it that way but you're probably right. The doctor I had at the time didn't like to admit he didn't know everything. I have a better one now 🙂

posted 7 months ago
Already a Member? Log in